MAUDE Adverse Event Report: RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM

RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM
Model Number NEUROMATE V1.5
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a seeg (stereoelectroencephalography) surgery whilst the patient was under a general anaesthetic, some inaccuracies of between 1.70mm (within manufacturers specification) to 2.40mm (outside of manufacturers specification) of the electrode placement was observed.Note that not all of the trajectories were off target in this case.The inaccuracies were accepted by the surgeon as acceptable to proceed to with the surgery, this is because the seeg surgery is to target a region within the brain, therefore accuracy is less critical.The surgery was successfully completed and the patient was successfully treated.The cause of the inaccuracy has yet to be determined.A possible impact of an inaccuracy of this nature is that it could cause damage if unintended structures are passed through, and an incorrect part of the brain may be operated on if this situation was to reoccur under different circumstances.Although it is unlikely that this issue could result in death or serious injury, there is a potential in the worst case scenario.
 
Additional Manufacturer Narrative
Summary of investigation: an investigation into the issue was conducted, revealing that the accuracy of the neuromate system fell within the manufacturer's specifications (maximum error of 0.370mm).Following a subsequent procedure on (b)(6) 2025, a note from the surgeon indicated that the accuracy performance "went very well." it has been concluded that the neuromate device was not responsible for the inaccuracies observed on (b)(6) 2025.
 
Event or Problem Description

Brand Name
NEUROMATE GEN III STEREOTACTIC SYSTEM
Common Device Name
NEUROMATE GEN III
Manufacturer (Section D)
RENISHAW MAYFIELD SARL
31 rue ampere
chassieu, 69680
FR  69680
Manufacturer (Section G)
RENISHAW MAYFIELD SARL
31 rue ampere
chassieu, 69680
FR   69680
Manufacturer Contact
ruth rusling
31 rue ampere
chassieu, 69680
FR   69680
MDR Report Key21431179
Report Number3009108888-2025-00002
Device Sequence Number11913773
Product Code HAW
UDI-Device Identifier03662724000345
UDI-Public03662724000345
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K181706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNEUROMATE V1.5
Device Catalogue Number001.0050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown